MAUDE Adverse Event Report: CONVATEC LTD L3W0650 - AQUACEL FOAM; Dressing, wound, hydrophilic

CONVATEC LTD L3W0650 - AQUACEL FOAM; Dressing, wound, hydrophilic
Model Number 422359
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Based on the pictures received from the complainant, there were unsealed packages.The product was not used on patient.
 
Additional Manufacturer Narrative
A batch record review was completed and no discrepancies were found.Affected amount: 2 devices aquacel foam pro 8x8 1x10pk nai was manufactured under sap code 1724193 and manufacturing lot number 1g02217 on 20 july 2021.Lot # 1g02217 was sterilised under id 2827175 and released on review of results of sterilisation provided by sterilisation company sterigenics.All of the results were within specification and products were released.No nonconformity was identified during the manufacturing process of lot 1g02217.This is the only complaint for the affected lot registered within tw- (b)(4).1 photograph was received for this issue and has been evaluated in accordance with wi-(b)(4).The photograph does not confirm the expected lot number, but the two devices under complaint are shown in aquacel foam pro primary packaging, where the top seals of the primary sachets are open and unsealed.A nonconformance was opened for this complaint issue tw-(b)(4).A data review tw (b)(4) was completed , but as other complaints and non-conformances had been raised for similar failures, an investigation was already completed tw- (b)(4) and a capa was already opened for this issue tw- (b)(4).Capa 1481770 was raised to address findings from child investigation 1468263.Capa was closed on 07-jan-2022.Complaint batch 1g02217 (july-2021), manufactured prior to completion/closure of preventative action 1487809 and correction 1487810 within capa.Capa closed as ¿effective¿.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 1000317571.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3W0650 - AQUACEL FOAM
Common Device Name
Dressing, wound, hydrophilic
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13718852
Report Number1000317571-2022-00054
Device Sequence Number4213090
Product Code NAC
UDI-Device Identifier00768455157341
UDI-Public00768455157341
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/01/2024
Device Model Number422359
Device Lot Number1G02217
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2022
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date03/10/2022
Supplement Report FDA Received Date08/08/2023
Date Device Manufactured07/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown